DiatomBase

Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Log in

DiatomBase source details

Le Cohu, R. & Maillard, R. (1983). Les diatomées monoraphidées des îles Kerguelen. Annales de Limnologie. 19(3): 143-167.
268991
10.1051/limn/1983018 [view]
Le Cohu, R. & Maillard, R.
1983
Les diatomées monoraphidées des îles Kerguelen
Annales de Limnologie
19(3): 143-167
Publication
Available for editors  PDF available [request]
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2017-03-13 11:28:02Z
created

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2020-08-13 · contact: Pat Kociolek